Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 825210, 4 pages

Mathematical Control of Complex Systems 2013

1School of Information Science and Technology, Donghua University, Shanghai 200051, China
2Department of Information Systems and Computing, Brunel University, Uxbridge, Middlesex UB8 3PH, UK
3Department of Engineering, Faculty of Engineering and Science, University of Agder, 4898 Grimstad, Norway
4Department of Applied Mathematics, Harbin University of Science and Technology, Harbin 150080, China
5Research Institute of Intelligent Control and Systems, Harbin Institute of Technology, Harbin 150001, China
6College of Electrical and Information Engineering, Northeast Petroleum University, Daqing 163318, China
7Department of Automation, Tsinghua University, Beijing 100084, China

Received 1 December 2013; Accepted 1 December 2013; Published 23 January 2014

Copyright © 2014 Zidong Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zidong Wang, Hamid Reza Karimi, Bo Shen, Jun Hu, Hongli Dong, and Xiao He, “Mathematical Control of Complex Systems 2013,” Mathematical Problems in Engineering, vol. 2014, Article ID 825210, 4 pages, 2014.